MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS, INC. CATH LAB PACK

AMERICAN CONTRACT SYSTEMS, INC. CATH LAB PACK
Model Number SACL75
Medical Device Problem Codes Product Quality Problem (1506); Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Codes Abrasion (1689); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No samples were available for return.Medline (the supplier of component) was able to confirm issue based on provided photo.Kit device history record was reviewed, all approvals and inspections were completed.No quality nonconformances were documented.Incident was determined to be a defect in component manufactured by supplier medline.The device history record from supplier was reviewed, product was found to meet specifications, no nonconformances were reported.There were no design changes to component that would have contributed to issue.Root cause was unable to be determined.This was the first incident of this nature reported for this component issue.A quality alert was initiated and teammates were retrained to look for this issue.The supplier medline has indicated they have one similar complaint in history; however, no trend for this issue.
 
Additional Manufacturer Narrative
The product was not returned for evaluation.American contract systems, inc.Is a convenience kit manufacturer.The complaint component is medline industries (namic division) - (b)(4) (fda registration number: 3015910259), part number 65011247.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
The customer reported an issue with the syringe inside the kit.The edge of syringe penetrated the physician's glove and skin.This incident contaminated the sterile field due to the glove breach.Incident occurred during a cardiac cath procedure.

Brand Name
CATH LAB PACK
Common Device Name
CATH LAB PACK
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS, INC.
85 shaffer park drive
tiffin OH 44883
Manufacturer (Section G)
MEDLINE INDUSTRIES (NAMIC DIVISION) - GLEN FALLS
10 glen falls technical park drive
glens falls NY 12801
Manufacturer Contact
nichole coggins
85 shaffer park drive
tiffin, OH 44883
8287820529
MDR Report Key21514314
Report Number3008492337-2025-00001
Device Sequence Number9618757
Product Code OES
UDI-Device Identifier00191072178404
UDI-Public00191072178404
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSACL75
Device Catalogue NumberSACL75
Device Lot Number70-053242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown